# SDR SWAA2022072822607

- Difficulty date: June 24, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 344 AND STA 360 INTERCOSTAL AT BL 0 WL 208.1 IS CRACKED AS MARKED. 124-014 / [01] PART REPLACED WITH NEW INTERCOSTAL P/N 141A5410U23 PER SRM 51-10-02-0G-0 PARAGRAPH 9 INSTALLATION WILL BE ACCOMPLISH ON TTG8Q00DDE9P;[02] VERIFIED 1
